# SDR C2XA10SH283

- Difficulty date: September 8, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N14916
- Make and model: Emb EMB-145LR
- Aircraft serial: 145415
- Aircraft time: 22,624 hours, 17,108 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334047
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK 7 WORKING RIVETS FRM 79 BETWEEN STR'S 3R-7R.  MAINTENANCE PERFORMED REPAIR TO FUSELAGE SKIN FRM 79 STR'S 3R-7R IAW EMB-145 EC5330-02224.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
